# SDR SWAA2021081715338

- Difficulty date: September 10, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 9,794 hours, 4,350 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAMLOCK RECEPTACLE FLANGE CRACKED OFF FROM THE MOST FORWARD SECOND ONE DOWN FROM PANEL 192BL.ACCOMPLISHED INTERIM REPAIR PER EA 20-153-01484. THIS IS A TEMPORARY REPAIR; REPAIR OR PORT REPLACEMENT MUST BE ACCOMPLISHED WITHIN 30 DAYS. P/N 149A7177-3  ACCOMPLISH A PERMANENT REPAIR OR REPLACE THE PART P/N 149A7177-3. / REMOVED + REPLACED FRAME SEGMENT PER SRM 51-40-02
